Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the non-unitary unramified dual for classical $ p$-adic groups


Author: Goran Muic
Journal: Trans. Amer. Math. Soc. 358 (2006), 4653-4687
MSC (2000): Primary 22E35, 22E50; Secondary 11F70
Published electronically: May 17, 2006
MathSciNet review: 2231392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a Zelevinsky type classification of unramified irreducible representations of split classical groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E35, 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E35, 22E50, 11F70


Additional Information

Goran Muic
Affiliation: Department of Mathematics, University of Zagreb, Bijenicka 30, 10000 Zagreb, Croatia
Email: gmuic@math.hr

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03894-3
PII: S 0002-9947(06)03894-3
Received by editor(s): April 6, 2004
Received by editor(s) in revised form: November 22, 2004
Published electronically: May 17, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.